# SDR CALA0400729

- Difficulty date: November 30, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 54,793 hours, 29,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 2 INCH CRACKS IN FUSELAGE SKIN AT BS 727E, S22R AND S23R.  A DOUBLER WAS INSTALLED IAW SRM 53-00-01.
